# SDR DALA2014081204418

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD PAX CABIN AFT LOWER CORNER OF FRAME 20 BETWEEN  STRINGERS 22-23R.  REPLACED LOWER CORNER OF FRAME 20 IAW SRM 51-42-11 AND  DWG NR D53112109.
